Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 10, 2010, 8:04 PM CST for 4 counties in Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 8:04 PM CST (02:04 UTC)
- Expired
- Mar 10, 2010, 8:45 PM CST
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Faulkner County, AR, Perry County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 66 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 8:05 PM CST | HAIL 1 | Morrilton, AR | |
| Mar 10, 8:14 PM CST | HAIL 1.75 | Plumerville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 3:26 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1999 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS54 KLZK 110204
SVRLZK
ARC029-045-105-141-110245-
/O.NEW.KLZK.SV.W.0021.100311T0204Z-100311T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CONWAY COUNTY IN CENTRAL ARKANSAS
NORTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS
NORTHEASTERN PERRY COUNTY IN CENTRAL ARKANSAS
SOUTHEASTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS
* UNTIL 845 PM CST
* AT 800 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PERRY...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MORRILTON...
PLUMERVILLE...
MENIFEE...
SOLGOHACHIA...
SPRINGFIELD...
DAMASCUS...
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3565 9246 3553 9224 3547 9224 3498 9270
3508 9288
TIME...MOT...LOC 0203Z 214DEG 36KT 3510 9273
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 2:53 PM CST, 5 hours 11 minutes earlier.
Area forecast discussion, Mar 10, 2:53 PM CST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 253 PM CST WED MAR 10 2010 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT BIG FOCUS IN THE NEXT 12 TO 24 HOURS WILL BE ON THE SURFACE LOW PRESSURE OUT IN OKLAHOMA AND ITS ASSOCIATED BOUNDARY. CURRENTLY... SHOWERS/THUNDERSTORMS ARE DEVELOPING AHEAD OF THE FRONTAL BOUNDARY IN NORTH TEXAS...WITH ISOLATED CELLS OVER NORTHERN OKLAHOMA. THOUGH DISCRETE CELLS WILL BE POSSIBLE THROUGH THE LATE AFTERNOON AND EARLY EVENING AHEAD OF THE SYSTEM...THINGS WILL CONTINUE TO ORGANIZE INTO LINE SEGMENTS. SEVERE STORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AS THE FRONT AND ASSOCIATED CONVECTION SWEEP NORTHEASTWARD ACROSS ARKANSAS. THOUGH NO PORTION OF THE FORECAST AREA IS EXEMPT FROM THE POSSIBILITY OF SEVERE THUNDERSTORMS...IT APPEARS THE AREA WITH THE GREATEST LIKELIHOOD WILL BE GENERALLY EAST OF A LINE FROM FLIPPIN... TO HOT SPRINGS...TO ARKADELPHIA. IN THIS AREA...MOISTURE RETURN HAS BEEN THE GREATEST...WITH DEWPOINTS IN THE MID 50S TO NEAR 60 DEGREES AND TEMPERATURES HAVE WARMED INTO THE MID AND UPPER 70S. PRIMARY THREATS FROM ANY STRONG STORMS WILL BE HAIL AND WIND DAMAGE...AND WITH INCREASING HELICITY VALUES...A TORNADO OR TWO CANNOT BE RULED OUT. CONVECTION WILL LIKELY CLEAR CENTRAL ARKANSAS WITHIN A COUPLE OF HOURS EITHER SIDE OF MIDNIGHT...WITH IT CLEARING OUT OF THE NORTHEAST BETWEEN 09-12Z...AS THE FRONT PUSHES IT INTO THE OHIO VALLEY. AFTER THE FRONT EXITS THE AREA LATE TONIGHT/EARLY THURSDAY MORNING...COOLER AND MUCH DRIER AIR WILL BLOW IN ON CONTINUED SOUTHWEST SURFACE FLOW. WINDS MAY BE A LITTLE GUSTY OVER THE DELTA REGION/PRAIRIES OF EASTERN ARKANSAS DURING THE DAY. UPPER LOW WILL MEANDER AROUND THE CENTRAL PLAINS AND THE MID SOUTH FOR THE REMAINDER OF THE SHORT TERM PERIODS. THIS WILL ENHANCE CLOUD COVER...KEEP SMALL CHANCES OF SHOWERS IN THE FORECAST...AND ACT TO LOWER TEMPERATURES...ESPECIALLY DAYTIME HIGHS. BY SATURDAY... TEMPERATURES WILL BE ANYWHERE FROM FIVE TO TEN DEGREES BELOW AVERAGE FOR MID MARCH. && .LONG TERM...SUNDAY THROUGH WEDNESDAY THE LONG TERM BEGINS WITH UPPER LOW PRESSURE SYSTEMS OVER THE NORTHEAST AND OVER THE FOUR CORNERS REGION. NORTHWEST FLOW WILL BE OVER ARKANSAS UNTIL THE WESTERN LOW MOVES TO NEAR ARKANSAS TUESDAY. THESE LOWS WILL BE SLOW MOVERS THROUGH THE PERIOD. NOTHING IN THE WAY OF COLD FRONTS WILL BE MOVING THROUGH THE AREA. SOMEWHAT UNSETTLED WEATHER WILL BE POSSIBLE WITH THE PROXIMITY OF LOW PRESSURES TO ARKANSAS. WILL KEEP A SLIGHT CHANCE OF SHOWERS OVER THE AREA MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SURFACE HIGH PRESSURE ENCROACHES THE AREA WEDNESDAY. NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 49 65 40 55 / 80 20 20 30 CAMDEN AR 50 72 44 61 / 80 10 20 30 HARRISON AR 44 57 37 50 / 80 20 20 30 HOT SPRINGS AR 46 69 42 58 / 80 10 20 30 LITTLE ROCK AR 50 69 43 59 / 90 10 20 30 MONTICELLO AR 54 75 47 65 / 90 10 20 30 MOUNT IDA AR 43 67 42 58 / 80 10 20 30 MOUNTAIN HOME AR 48 61 38 53 / 80 20 20 30 NEWPORT AR 51 66 41 57 / 80 20 20 30 PINE BLUFF AR 53 71 45 63 / 90 10 20 30 RUSSELLVILLE AR 44 66 41 58 / 80 10 20 30 SEARCY AR 48 69 42 59 / 70 10 20 30 STUTTGART AR 51 69 44 60 / 80 10 20 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 10, 4:30 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 PM CST WED MAR 10 2010 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 430 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A POTENT STORM SYSTEM CONTINUES TO MOVE TOWARDS THE STATE. THIS WILL BRING CHANCES FOR STRONG TO SEVERE THUNDERSTORMS TO ARKANSAS THIS AFTERNOON AND EVENING. A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES ACROSS ALL OF ARKANSAS TODAY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF WEST ARKANSAS. A STRONG UPPER LEVEL LOW WILL PUSH NORTHEAST THIS AFTERNOON AND EVENING OVER KANSAS AND MISSOURI. SURFACE LOW PRESSURE CONTINUES TO DEVELOP AHEAD OF THIS UPPER LOW OVER TEXAS AND OKLAHOMA AND STRENGTHEN AS THIS SURFACE LOW PRESSURE LIFTS NORTHEAST INTO EASTERN KANSAS AND WESTERN MISSOURI. WARM...MOIST AIR WILL SURGE NORTH ACROSS THE NATURAL STATE THIS AFTERNOON...ALLOWING THE ATMOSPHERE TO BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL MOVE RAPIDLY EAST INTO WESTERN ARKANSAS EARLY THIS AFTERNOON. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS EVENING AS THESE STORMS PUSH EAST INTO CENTRAL AND NORTHERN ARKANSAS AND ENCOUNTER INCREASING VERTICAL WIND SHEAR. AT THIS TIME...THE MAIN THREATS WITH ANY SEVERE STORM WILL BE LARGE DAMAGING HAIL DUE TO THE COLD AIR ALOFT ASSOCIATED WITH THE STRONG UPPER LEVEL LOW PRESSURE. HOWEVER...THE THREAT FOR ISOLATED TORNADOES AND DAMAGING WINDS ALSO EXISTS DUE TO SIGNIFICANT VERTICAL WIND SHEAR EXPECTED. CURRENTLY A SEVERE THUNDERSTORM WATCH IN EFFECT FOR PARTS OF WEST ARKANSAS AND A TORNADO WATCH IN EFFECT FOR A LARGE PORTION OF ARKANSAS. AREA RESIDENTS ARE URGED TO REFER TO THE LATEST FORECASTS FOR ANY UPDATES AS THE LATEST DATA IS ANALYZED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY MORNING HOURS THURSDAY ACROSS EASTERN AND NORTHEAST PORTIONS OF THE AREA BEFORE THE STORM SYSTEM MOVES OUT OF THE AREA MIDDAY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/56
In the hours before
Local storm report, Mar 10, 6:46 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL GURDON 33.92N 93.15W
03/10/2010 E1.00 INCH CLARK AR EMERGENCY MNGR
&&
28Local storm report, Mar 10, 7:21 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
721 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 8 WNW DOWNTOWN LITTLE R 34.78N 92.36W
03/10/2010 E1.00 INCH PULASKI AR AMATEUR RADIO
HAIL FELL NEAR GARRISON ROAD AND FERNDALE CUTOFF.
0653 PM HAIL 7 NW DOWNTOWN LITTLE RO 34.80N 92.32W
03/10/2010 E1.00 INCH PULASKI AR AMATEUR RADIO
HAIL FELL NEAR TAYLOR LOOP ROAD AND RAHLING ROAD.
&&
28Local storm report, Mar 10, 7:26 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL MAUMELLE 34.85N 92.41W
03/10/2010 E1.00 INCH PULASKI AR TRAINED SPOTTER
SEVERAL REPORTS OF QUARTER SIZE HAIL WERE RECEIVED.
0701 PM HAIL 7 WNW DOWNTOWN LITTLE R 34.77N 92.35W
03/10/2010 E1.00 INCH PULASKI AR AMATEUR RADIO
HAIL FELL AT WALTON HEIGHTS.
0717 PM HAIL 7 WNW DOWNTOWN LITTLE R 34.77N 92.35W
03/10/2010 E1.00 INCH PULASKI AR AMATEUR RADIO
QUARTER SIZE HAIL FELL AT WALTON HEIGHTS AGAIN.
&&
28Local storm report, Mar 10, 7:31 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL CATO 34.93N 92.26W
03/10/2010 E1.00 INCH FAULKNER AR AMATEUR RADIO
0725 PM FUNNEL CLOUD CATO 34.93N 92.26W
03/10/2010 FAULKNER AR AMATEUR RADIO
A SMALL FUNNEL CLOUD WAS OBSERVED.
&&
28Local storm report, Mar 10, 7:47 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FUNNEL CLOUD 3 ENE VILONIA 35.10N 92.16W
03/10/2010 FAULKNER AR LAW ENFORCEMENT
&&
28Local storm report, Mar 10, 7:54 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
754 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 3 SW HASKELL 34.47N 92.67W
03/10/2010 E1.75 INCH SALINE AR LAW ENFORCEMENT
0747 PM HAIL BENTON 34.57N 92.58W
03/10/2010 E0.50 INCH SALINE AR LAW ENFORCEMENT
LOTS OF 1/2 INCH HAIL FELL AT INTERSTATE 30 AND HIGHWAY
5.
0748 PM HAIL PERRYVILLE 35.01N 92.80W
03/10/2010 E0.50 INCH PERRY AR LAW ENFORCEMENT
&&
28The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 6:01 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Pulaski, Saline | 44 min |
| Mar 10, 6:12 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 48 min |
| Mar 10, 6:24 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 32 min |
| Mar 10, 6:28 PM CST | Tornado Warning | LZK | Faulkner, Pulaski, Saline | 47 min |
| Mar 10, 6:33 PM CST | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 42 min |
| Mar 10, 6:36 PM CST | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 22 min |
| Mar 10, 6:41 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy, Stone | 33 min |
| Mar 10, 7:17 PM CST | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 43 min |
| Mar 10, 7:20 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 40 min |
| Mar 10, 7:21 PM CST | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Saline | 39 min |
| Mar 10, 7:50 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Mar 10, 7:51 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 39 min |
| Mar 10, 7:53 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 52 min |
| Mar 10, 7:54 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, Van Buren | 51 min |
| Mar 10, 8:02 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, White | 43 min |
| Mar 10, 8:07 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Lonoke, Pulaski, Saline | 38 min |
| Mar 10, 8:09 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 51 min |
| Mar 10, 8:17 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Saline | 43 min |
| Mar 10, 8:26 PM CST | Tornado Warning | LZK | Cleburne, Independence, Jackson, White | 49 min |
| Mar 10, 8:32 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 43 min |
| Mar 10, 8:33 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 34 min |
| Mar 10, 8:48 PM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 42 min |
| Mar 10, 8:50 PM CST | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 40 min |
| Mar 10, 8:55 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more | 50 min |
| Mar 10, 9:03 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 42 min |
| Mar 10, 9:05 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Lonoke, Prairie and 3 more | 40 min |
| Mar 10, 9:12 PM CST | Tornado Warning | LZK | Cleburne, Faulkner, Independence, Stone, Van Buren, White | 48 min |
| Mar 10, 9:16 PM CST | Tornado Warning | LZK | Independence, Jackson, Sharp, White | 44 min |
| Mar 10, 9:49 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more | 56 min |
| Mar 10, 10:07 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 38 min |
| Mar 10, 10:21 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more | 54 min |
| Mar 10, 11:17 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln and 1 more | 43 min |
| Mar 11, 9:47 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 24 hr |
| Mar 11, 10:20 AM CST | River Flood Warning | LZK | White, Woodruff | 24 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.